| Model Number |
DL-330-10-K |
| Medical Device Problem Code |
Signal Artifact/Noise (1036)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/21/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
On (b)(6) 2025, signal artifacts and increases in saturations were observed on the left frontal depth lead secured with a dog bone with lead protection, placed contralateral to the rns.Programming changes were made at this time.On (b)(6) 2026, the lead was revised.
Additional Manufacturer Narrative
(b)(4) evaluation of the patient ecogs and lead impedance.The review of the patient data was consistent with a potential lead break.